MAUDE Adverse Event Report: COOK INC ULTRATHANE SHETTY SINGLE LUMEN GASTROJEJUNOSTOMY SET; KNT TUBES, GASTROINTESTINAL

COOK INC ULTRATHANE SHETTY SINGLE LUMEN GASTROJEJUNOSTOMY SET; KNT TUBES, GASTROINTESTINAL
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event unknown.(b)(4).Event is still under investigation at this time.
 
Event or Problem Description
04feb2016- the female patient reported a stoma site infection.The patient reported that she had been on two week regimen of augmentin twice daily for her stoma infection.She was not able to recall when the stoma infection started.She reported that it was found by her visiting nurse who noted yellow discharge from the stoma site with no color, no redness, no pain, no swelling and no fever.The patient reported that the discharge was getting better.05feb2016- update received from the physician stated that this was placed on (b)(6) 2015.
 
Additional Manufacturer Narrative
(b)(4).Investigation / evaluation: during the course of the investigation a review of the complaint history, quality control, manufacturing instructions, device history record, drawing, specifications, and instructions for use (ifu), was conducted.There is no evidence to suggest that the product was not manufactured to specification.The product is packaged with ifu.The ifu includes device description and intended use, instructions for placement, warnings and precautions and post placement care instructions.The ifu states that the device is "supplied sterilized by ethylene oxide has in peel-open pouches.Intended for one-time use.Sterile if package is unopened or undamaged.Do not use the product if there is doubt as to whether the product is sterile." as no product was returned and based on the limited information provided, we are unable to determine with certainty the root cause of this complaint.The appropriate internal personnel have been notified, and we will continue to monitor for similar complaints.Per the conclusion of the quality engineering risk assessment, additional risk reduction is not required.
 
Event or Problem Description
On 04feb2016- the female patient reported a stoma site infection.The patient reported that she had been on two week regimen of augmentin twice daily for her stoma infection.She was not able to recall when the stoma infection started.She reported that it was found by her visiting nurse who noted yellow discharge from the stoma site with no color, no redness, no pain, no swelling and no fever.The patient reported that the discharge was getting better.On 05feb2016- update received from the physician stated that the device was placed on (b)(6) 2015.

Brand Name
ULTRATHANE SHETTY SINGLE LUMEN GASTROJEJUNOSTOMY SET
Common Device Name
KNT TUBES, GASTROINTESTINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key5470851
Report Number1820334-2016-00121
Device Sequence Number357012
Product Code KNT
UDI-Device Identifier00827002072763
UDI-Public(01)00827002072763(17)180820(10)6043479
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberGJS-1400-SHETTY
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age6 MO
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/09/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/01/2016
Supplement Report FDA Received Date06/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;